A note on ℝ-linear GMRES for solving a class of ℝ-linear systems
Article first published online: 26 JAN 2011
Copyright © 2011 John Wiley & Sons, Ltd.
Numerical Linear Algebra with Applications
Volume 19, Issue 5, pages 880–884, October 2012
How to Cite
Du, K. and Nevanlinna, O. (2012), A note on ℝ-linear GMRES for solving a class of ℝ-linear systems. Numer. Linear Algebra Appl., 19: 880–884. doi: 10.1002/nla.769
- Issue published online: 19 SEP 2012
- Article first published online: 26 JAN 2011
- Manuscript Accepted: 14 NOV 2010
- Manuscript Revised: 21 SEP 2010
- Manuscript Received: 5 MAY 2010
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!